Tikosyn - What are the risk?

Question is Closed Report Mark as Favorite

Answers (1)

28 Aug 2009

The risks or side effects that you may experience while on Tikosyn are stated below. (I hope I have interpreted it right when I said side effects).

Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Tikosyn:

Dizziness; headache; nausea; respiratory tract infection.

Seek medical attention right away if any of these SEVERE side effects occur when using Tikosyn:

Severe allergic reactions (rash; hives; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain; dark urine; difficulty breathing; fast, slow, or irregular heartbeat; fainting; heart attack; pale stool; paralysis; pounding in the chest; stopping of the heart; sudden death; yellowing of the skin or eyes.

Please see link below for detailed information about the effects it may have on affected body systems.

http://www.drugs.com/sfx/tikosyn-side-effects.html#consumer_Tikosyn

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can I use Azopt while on Tikosyn for heart problems?

At age 77 with multiple health issues, as managed by different specialists, drug interactions become a delicate balance, e.g. beta blocker eye drops ...

1 answer 11 Sep 2009

Is it safe to take a flu shot if I'm taking Tikosyn, 500mgs. bid?

My Pharmacist was skeptical about the safety of flu shots for Tikosyn patients.

1 answer 1 Oct 2009

What meds can I take with tikosyn?

All I read or see on the net are meds that react negatively with tikosyn. What common drugs can I take which do not interact negatively, such as ...

1 answer 3 Dec 2009

How long should I take Tikosyn?

I had a catheter ablation two months ago. I am on Tikosyn. I probably will have to have another ablation soon, but was concerned about the long term ...

1 answer 22 Sep 2010

How long has anyone been on tikosyn/?

I have a stitch on my mechanical mitral valve that interferes with my electrical activity of my heart. Hence, abnormal heart rhythm. catheter ...

2 answers 12 Oct 2011